Journal of Symbolic Logic

Review: Lawrence S. Moss, Power Set Recursion

Dag Normann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1388-1389.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745144

JSTOR
links.jstor.org

Citation

Normann, Dag. Review: Lawrence S. Moss, Power Set Recursion. J. Symbolic Logic 61 (1996), no. 4, 1388--1389. https://projecteuclid.org/euclid.jsl/1183745144


Export citation